MathSciNet Relay Station
MathSciNet bibliographic data
MR2645985 (2011e:17051) 17C65 (46K70 46L70)
Siddiqui, Akhlaq A. A proof of the Russo-Dye theorem for $JB\sp \ast$-algebras. New York J. Math. 16 (2010), 53–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement